# SDR 08FDEA01921

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6582623
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL RACK, FWD PIT FRAME BS 720 CORROSION AROUND NUTPLATES REMOVED CORROSION IAW SRM 51-10-6, ORIGINAL "T'' .040 INCH, MAT.  REMOVED IS .012.  MAT   REMAINING .028 INCH IS OUT OF LIMITS IAW SRM 53-1031.  FABRICATED NEW LINER SUPPORT ANGLE FROM 7075-0 .050' AND HEAT TREATED TO T-6.  LOCATED NEW ANGLE, TREATED AND PRIMED IAW SRM 51-20-2 AND INSTALLED NUT PLATES IAW SRM 51-30-02 THIS IS CLASSIFIED AS A MINOR REPAIR.
